# SDR 2008UALA06260

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 58,445 hours, 32,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623097
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: G

## Discrepancy

CAPTAINS L2- SLIDING WINDOW CRACKED AT TOP OF DESCENT.  REPLACED SLIDING WINDOW.  TROUBLESHOT WINDOW HEAT.  FOUND NO POWER TO THE WINDOW.  FOUND AND CORRECTED MIS-WIRED CAPTAIN'S SLIDER WINDOW.  CORRECTED PER WD.30-41-00.  OPS NORMAL.
